# SDR UALA2013060703992

- Difficulty date: June 7, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 86,293 hours, 13,731 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Exchanger
- Condition: Failed
- Location: Rt Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT IDG VALVE STATUS MESSAGE.  R & R RT ENGINE IDG AIR OIL HEAT EXCHANGER REF AMM & IAW FIM 24-20-00.  OPS CHECKED GOOD, NO MESSAGES NOTED.
